# SDR ASAA2018080865691

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WITH R1 DOOR WILL NOT COME ON.  ACFT GROUNDED.  REMOVED AND REPLACED THE POWER SUPPLY, OPS CHECKED GOOD IAW AMM 33-51-06-960-806.
